MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 MODIFIED ONFLEX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 MODIFIED ONFLEX; SURGICAL MESH
Catalog Number 0115610
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, upon opening the package of modified onflex mesh, a foreign material like hair was found.The subject device has been returned for evaluation.However, the sample evaluation is currently ongoing.When the sample evaluation has been completed a supplemental emdr will be submitted.Review of manufacturing records shows the product was manufactured to specification.
 
Event or Problem Description
As reported on (b)(6) 2022, upon opening the bard/davol modified onflex mesh package, a foreign material like hair was found.It was reported that another mesh was used to complete the procedure and there was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As reported, upon opening the package of modified onflex mesh, a foreign material like hair was found.The subject device has been returned for evaluation.However, the sample evaluation is currently ongoing.When the sample evaluation has been completed a supplemental emdr will be submitted.Review of manufacturing records shows the product was manufactured to specification.To date, this is the only reported complaint from this manufacturing lot of (b)(4) units released for distribution in april 2022.Addendum: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to document the sample evaluation results.Evaluation of the sample finds upon opening the tyvek envelope a foreign material (hair) is present within the envelope as reported.Investigation finds the condition may have originated at manufacturing area during sealing/ inner packaging manufacturing process (since hair like foreign matter was found inside the tyvek envelope).Based on the sample evaluation and investigation performed, the root cause of the reported event was determined to be manufacturing related.Awareness notification was provided to appropriate manufacturing personnel.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : sample evaluated.

Brand Name
MODIFIED ONFLEX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key16050668
Report Number1213643-2022-00820
Device Sequence Number6083130
Product Code FTL
UDI-Device Identifier00801741095399
UDI-Public(01)00801741095399
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142706
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2025
Device Catalogue Number0115610
Device Lot NumberHUGP0847
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2022
Supplement Date Received by Manufacturer01/03/2023
Initial Report FDA Received Date12/27/2022
Supplement Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown